# SDR USAA050309

- Difficulty date: February 18, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CHAFED .013 INCH BY .011 INCH DEEP BY 20 INCHES LONG, BS 867-887 LT/RT SIDE OF SKIN UNDER DORSAL FIN.  CUT AREA OUT, INSTALLED FILLER, DOUBLER AND TRIPLER AND CHAFED STRAPS PER SRM 53-60-01 FIG 201 PAGE 241.  (M)
